I had an encounter with a csw 19 days ago and I am experiencing some symptoms in my urethra.
The following took place with the girl.
1)Condom protected oral sex with the condom provided by the escort. (she added lubrification on the condom and the lubricant smelled like Melon)
2)Protected intercourse using my condom (I feel more confortable with mine)
3)stoped intercouse and switch to a new condom (mine again) while sex worker was lubricating her vagina
4)escort mastubated quite alot throughout the hr and had alot of vaginal fluid mixed with lub on her hand.
She gave me a hand job with the same hand full of her fluid which lasted a minute.
7days later I masturbated and had an stinging irritation in my urethra and pain on my left testical that lasted a day and went away. No burning when I urinated and not discharge present.
10 days after the encounter (3days after masturbation) I masturbated again and the same thing happened. Irritation in my urethra and left testical pain that lasted a day.
I stopped masturbation, but now I think that I may have caught an std from the handjob with vaginal fluid because that was my only "unprotected exposure". There is no blister,sores etc on my penis so I don't think that it's herpes.
I remeber when she gave me oral sex with her condom, it was a trojan brand and now some of their condom are lubricated with N-9 perhaps the irritation comes from that mixed with masturbation. What can you make of all this? do I need testing?
Stinging in the urethra, occurring by itself, is not usually an indication of NGU or any other kind of urethritis. The main symptoms is discharge of pus or mucus from the penis, usually with little pain; when there is discomfort, it occurs with urination. And since the sexual exposure was condom-protected, it is not likely you caught any sort of urethral infection.
Stinging without discharge is more suggestive of physical irritation, e.g. if an irritant of some kind got into the urethra. A lubricant used during masturbation certainly could do that, especially if you used soap, which is particularly irritating to the urethra. Nonoxynol 9 also does this, but wouldn't cause symtoms more than 1-2 days after exposure to the chemical. Testicular pain is not a symptom of NGU, and in the absence of swelling of the testicle or tenderness to touch, epididymitis is not likely. (Further, epididymitis is a potential complication of chlamydia or gonorrhea, but not of nonchlamydial NGU.)
My bet is that nothing at all is wrong, certainly no infection related to the sexual encounter you describe. Of course see a health care provider if the pain continues or you otherwise remain concerned.
This is your third question in the past 6 months on this or the HIV prevention forum. All three suggest hyper-anxiety about low risk situations, plus distrust in the effectiveness of condoms. You may need to consider your sexual choices, i.e. "If you can't stand the heat, get out of the kitchen". But if you continue to find yourself in sexual encounters with commercial or casual partners, you can trust condoms. If they don't break and if your urethral opening is covered, you are protected from chlamydia, gonorrhea, NGU, and HIV.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.